# SDR SWAA2021050663371

- Difficulty date: April 10, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB ACCESS PANEL 343AB HAS DAMAGED SLIDING SEAL. REMOVED AND REPLACED SLIDING SEAL ON ACCESS PANEL 843AB IAW SRM 5140020G0 STEP 4.
